# SDR ASOA20150409088

- Difficulty date: April 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 36,313 hours, 27,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14520622003
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FRAME 25 CRACKED AT STR 15R-16R.  REPAIRED FRAME 25 IAW SRM 53-00-04.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
